# SDR QXEA200500875

- Difficulty date: May 5, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD BAGGAGE DOOR SEAL RETAINER BENT AT FORWARD BOTTOM CORNER.  REPAIRED IAW CRJ-7090 SRM 51-41-02-001-001-A01, 51-21-16-001-001-A01 AND 51-23-00-001-001-A01.
